test Browse by Author Names Browse by Titles of Works Browse by Subjects of Works Browse by Issue Dates of Works
       

Advanced Search
Home   
 
Browse   
Communities
& Collections
  
Issue Date   
Author   
Title   
Subject   
 
Sign on to:   
Receive email
updates
  
My Account
authorized users
  
Edit Profile   
 
Help   
About T-Space   

T-Space at The University of Toronto Libraries >
University of Toronto at Scarborough >
Computer and Mathematical Science >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1807/9936

Title: Laurent coefficients and Ext of finite graded modules
Authors: Avramov, L. Luchezar
Buchweitz, Ragnar-Olaf
Sally, D. Judith
Keywords: Coefficients
Finite Modules
Issue Date: Mar-1997
Publisher: Springer Science + Business Media
Citation: Mathematische Annalen; vol. 307, no. 3 (Mar 1997) Pgs. 401-415
Abstract: No Abstract.
Description: Archived article from Publisher's website: http://www.sherpa.ac.uk/romeo.php
URI: http://hdl.handle.net/1807/9936
ISSN: 0025-5831
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
Ragnar-Laurent Coefficients.pdf184.21 kBAdobe PDF
View/Open

Items in T-Space are protected by copyright, with all rights reserved, unless otherwise indicated.

uoft